# SDR CALA2014032490685

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 75,358 hours, 27,645 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXTERNAL FUSELAGE SKIN REPAIR BS 1689, STRINGER 20L.  EVALUATED DENT, A - Y MEASURED 66 & IS OUT OF LIMITS IAW SRM 53000-01 FIG 101.  REPAIRED AREA IAW ECRA 5361-01 071.
